HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Right accessibility of semicontinuous initial data for Hamilton-Jacobi equations

Files in This Item:
pre605.pdf204.79 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83750

Title: Right accessibility of semicontinuous initial data for Hamilton-Jacobi equations
Authors: Bardi, Martino Browse this author
Giga, Yoshikazu Browse this author
Issue Date: 2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 605
Start Page: 1
End Page: 16
Abstract: We study Hamilton-Jacobi equations with upper semicontinuous initial data without convexity assumptions on the Hamiltonian. We analyse the behavior of generalized u.s.c. solutions at the initial time t = 0, and find necessary and sufficient conditions on the Hamiltonian such that the solution attains the initial data along a sequence (right accessibility).
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69354
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University